# SDR 98FDEA00309

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0894, 72-C235-02, UPPER LOBE, CORROSION ON FLOORBEAM, BS 560, BLO - RBL 24.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED PER SRM 53-10-8, 51-20-4,  AND 51-30-2.
